Motrin PM Caplets, 200 mg Ibuprofen & 38 mg Sleep Aid, Nighttime Relief for Minor Pains, 80 ct. (Pack of 2)


Motrin PM Caplets, 200 mg Ibuprofen & 38 mg Sleep Aid, Nighttime Relief for Minor Pains, 80 ct. (Pack of 2) by Motrin at Health Products Online. MPN: 56380. Hurry! Limited time offer. Offer valid only while supplies last. Ease today's aches and get the sleep you need for tomorrow with Motrin PM caplets. Motrin PM provides relief from occasional sleeplessness when associated with minor aches and pains. Combining 200 milligrams of ibuprofen with 38 milligrams of diphenhydramine citrate, Motrin PM provides pain relief with a nighttime sleep-aid to help you fall asleep.80-ct. bottle of Motrin PM caplets for effective pain relief with a proven sleep aid. Motrin PM provides relief of occasional sleeplessness when assoc


Motrin PM Caplets, 200 mg Ibuprofen & 38 mg Sleep Aid, Nighttime Relief for Minor Pains, 80 ct. (Pack of 2) by Motrin
4.0 out of 5 stars with 60 reviews
Condition: New
Availability: In Stock
$42.23


Quantity:  

 


Product Description & Reviews

Ease today's aches and get the sleep you need for tomorrow with Motrin PM caplets. Motrin PM provides relief from occasional sleeplessness when associated with minor aches and pains. Combining 200 milligrams of ibuprofen with 38 milligrams of diphenhydramine citrate, Motrin PM provides pain relief with a nighttime sleep-aid to help you fall asleep.

Features & Highlights

  • 80-ct. bottle of Motrin PM caplets for effective pain relief with a proven sleep aid
  • Motrin PM provides relief of occasional sleeplessness when associated with minor aches and pains
  • Each Motrin PM caplet combines 200 mg of ibuprofen with 38 mg of diphenhydramine citrate
  • Pain reliever/nighttime sleep aid helps ease today's aches so that you can fall asleep and stay asleep
  • Helps relieve minor aches and pains due to arthritis, headache, backache and menstrual cramps

Additional Information

Brand:
Motrin
Manufacturer:
Motrin
Category:
Non-Aspirin
MPN:
56380
UPC:
757817824649
Part Number:
56380
Size:
Pack of 2
Publisher:
Motrin

 


Have questions about this item (56380), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Motrin, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: 17511, ean: 0305730175111,
When your child has a fever, you know what it’s like to wait it out. Children’s Advil works for up to 8 hours with just one dose to reduce fever. This multi symptom liquid Advil for babies temporarily reduces fever and relieves aches and pains du...

mpn: 300678104339-3, ean: 0300678104339,
Doctors believe that these combination pain-relief products offer major advantages, including an enhanced pain-relieving effect. Caffeine is also an ingredient in many prescription headache treatments, however, a non-prescription, combination headach...

mpn: CO-197197-X2, ean: 0096619435395,
Kirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 CapletsKirkland Signature Extra Strength Naproxen Sodium 220mg Last 12 Hours Pain Fever Reliever - 400 Caplets.

mpn: PPAX1233440, ean: 0375137004956,
For the most up to date information, we recommend you visit the manufacturer website for the best product details, including ingredients, hazards, directions and warnings. This product offering is for 6 Retail PackageProduct of Percogesic. Pack of 6....